# SDR 04FDEA03180

- Difficulty date: November 22, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 48,272 hours, 17,767 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E WORN FROM NR 1 SLAT TRACK INBD TO FUSELAGE IN SEVERAL PLACES, CAUSED FROM NR 1 SLAT LWR LIP.  CUT OUT DAMAGED AREA FAB REPAIR DOUBLER PER SRM 57-10-00 FIG 40.  INSTALLED REPAIR DOUBLER PER SRM 57-10-00 PAGE 129 FIG 40.  N/R 64 GENERATED TO SUPPLEMENT ORIGINAL N/R 47.  DISCREPANCY  REPAIR ACCOMPLISHED ON LT FIXED L/E EXCEEDS SRM 57-10-00 FIG 40 LIMITS IN AREA   ADJACENT TO NR 1 SLAT TRACK CUT OUT ON INBD SIDE.  FABRICATED (1) REPAIR SKIN FROM .040 CLAD 7075-T6; AND FABRICATED(1) REPAIR DOUBLER FROM .025 301 1/2 HD S.S.  INSTALLED REPAIR IN REF TO SRM 57-10-00 VOL1 FIG 39 REPAIR 4 AND REF SRM 57-10-00 VOL 1 FIG 40.
